Equivariant and fractional index of projective elliptic operators

V. Mathai University of Adelaide R.B. Melrose Massachusetts Institute of Technology I.M. Singer Massachusetts Institute of Technology

Differential Geometry mathscidoc:1609.10057

Journal of Differential Geometry, 78, (3), 465-473, 2008
In this note the fractional analytic index, for a projective elliptic operator associated to an Azumaya bundle, of [5] is related to the equivariant index of [1, 6] for an associated transversally elliptic operator.
No keywords uploaded!
[ Download ] [ 2016-09-09 10:54:33 uploaded by admin ] [ 358 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{v.2008equivariant,
  title={EQUIVARIANT AND FRACTIONAL INDEX OF PROJECTIVE ELLIPTIC OPERATORS},
  author={V. Mathai, R.B. Melrose, and I.M. Singer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909105433668049714},
  booktitle={Journal of Differential Geometry},
  volume={78},
  number={3},
  pages={465-473},
  year={2008},
}
V. Mathai, R.B. Melrose, and I.M. Singer. EQUIVARIANT AND FRACTIONAL INDEX OF PROJECTIVE ELLIPTIC OPERATORS. 2008. Vol. 78. In Journal of Differential Geometry. pp.465-473. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909105433668049714.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved